# SDR 07FDEA04618

- Difficulty date: October 17, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 30,125 hours, 6,829 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: ARC28272
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FLIPPER DOOR FOUND CRACKED PASS THROUGH STOP   DRILL.    10-30-07   REMOVED AND REPLACED AS PER AMM 32-14-10-4.   OPERATION CHECK  CARRIED OUT AS PER AMM 32-31  -00-700-803. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
